ICCK

Mohammed Barkatou

Chouaib Doukkali University

Section 01

Academic Profile

No academic profile information available at the moment.

Section 02

ICCK Publications

Free Access | Research Article | 23 September 2026
The Return Map in the Class $\mathcal{O}_C$: Geometry, Dynamics, and Thickness Regularity
Journal of Nonlinear Dynamics and Applications | Volume 2, Issue 3: 192-216, 2026 | DOI: 10.62762/JNDA.2026.569839
Abstract
We study a geometrically defined return map associated with domains in the class $\mathcal O_C$, where a fixed convex core $C\subset\mathbb R^N$ is linked to the outer boundary $\partial\Omega$ through outward normal rays and a thickness function $d:\partial C\to(0,\infty)$. The radial map $\Phi(c)=c+d(c)\nu(c)$ is combined with a reciprocal map that follows the inward normal to $\partial\Omega$ back to its first intersection with the convex core. Their composition $F=\pi\circ\Phi:\partial C\to\partial C$ defines a geometrically generated discrete dynamical system on $\partial C$. Using the exact normal geometry of the radial parametrization, we derive the local quadratic-remainder formula $... More >

Graphical Abstract
The Return Map in the Class $\mathcal{O}_C$: Geometry, Dynamics, and Thickness Regularity